# SDR ASAA2020092233222

- Difficulty date: September 22, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 18,846 hours, 5,889 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: EFFB0679
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 40,652 hours, 13,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG SHORT TIME FAULT 73-20021 INTERNAL EEC FAULT.  GROUNDED-YES.  VERIFIED FAULT MSG STILL PRESENT ON RECENT.  REMOVED & REPLACED NR 1 ENGINE EEC, REF B737-900 AMM 73-21-60.  ALL INSTALLATION TEST PASSED.
